# SDR AALA202110200244

- Difficulty date: September 30, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N152AA
- Make and model: Airbus A321-231
- Aircraft serial: 6887
- Aircraft time: 17,573 hours, 6,779 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN AFT GALLEY AREA SHEAR PLATE LOCATED ON S23L BETWEEN FR 69 TO FR 70. REPLACED SHEAR PLATE PER SRM 51-72-11-911-001 AND DWG D53474180.
